# SDR SWAA2023121830127

- Difficulty date: December 10, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Gouged
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LINER UPPER ASSIST HANDLE IS GOUGED.<[01] REPLACED FWD SERVICE DOOR ASSIST HANDLE MOUNTING CUP IN REFERENCE AMM 52-41-31.;[02] REPLACED FWD SERVICE DOOR ASSIST HANDLE MOUNTING CUP IN REFERENCE AMM 52-41-31. C/W INSPECTION
